# SDR AALA201801199005

- Difficulty date: January 16, 2018
- Submitted: January 21, 2018
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 71,924 hours, 11,811 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT THE JUMPSEAT REAR LEFT FLIGHT COMPARTMENT BATTERY WILL NOT TEST.  REPLACED THE BATTERY IAW AMM 25-64-00.
